# SDR SWAA2024052379691

- Difficulty date: April 26, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 537 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE PANEL BREAK ASSY AT STA 537 LBL 24.75 TO BL 0 IS CRACKED<[01] REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE PANEL BREAK ASSY AT STA 537 LBL 24.75 TO BL 0 AS PER REF SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION.
